# SDR 2017FA0000420

- Difficulty date: August 10, 2017
- Submitted: August 10, 2017
- Operation: General aviation
- Aircraft: N5369H
- Make and model: Cessna 152
- Aircraft serial: 15284094
- Aircraft time: 8,036 hours, 1 cycles
- Engine: Lyc O235L2C
- Engine time: 2,218 hours, 1 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spring
- Part number: 05411671
- Condition: Failed
- Location: Parking Brake
- Part time: 1 hours, 1 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN PARKING BRAKE SPRING. AFTER PERFORMING ENGINE RUN UP,  LEFT BRAKE STUCK DUE TO A BROKEN PARKING BRAKE SPRING THAT RETAINS PLATE LOCK.
